# SDR FDEA200901070078

- Difficulty date: January 7, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR PANEL SEAT TRACK FROM STA 5-20 TO STA 5-60, X = 8.5 FOUND   CORROSIONS AT SEVERAL LOCATIONS, MAIN DECK, CORRODED SEAT TRACK FROM STA 5-20 TO STA 5-60, X = 8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-0 TO STA 5-123, X = 8.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
